Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/10379
Title: Modified scheme for one-dimensional BOD-DO models
Authors: Tyagi B.
Gakkhar S.
Bhargava A.S.
Published in: Journal of Environmental Science and Engineering
Abstract: An alternative numerical scheme for predicting the BOD variation with time at various successive distances from a wastewater outfall in a stream, is presented in this paper. The presented scheme (for the solution of differential equations incorporating the advection, dispersion, and biochemical decay) removes unnecessary restrictions imposed on the grid size ä x and ä t in the existing MAD scheme. The concept of numerical dispersion is exploited to model the physical dispersion process, and the presented scheme manifests explicity and stability. The robustness of the presented scheme in real life situations is demonstrated through an illustrative example based on hypothetical but rational and realistic data.
Citation: Journal of Environmental Science and Engineering (2009), 51(2): 145-150
URI: http://repository.iitr.ac.in/handle/123456789/10379
Issue Date: 2009
Keywords: BOD mixing
BOD modeling
DO sag
One dimensional numerical solution
ISSN: 0367827X
Author Scopus IDs: 7005609412
6602189155
57198234417
Author Affiliations: Tyagi, B., Galgotia College of Engineering and Technology, Greater Noida, India
Gakkhar, S., IIT, Roorkee, India
Bhargava, A.S., IIT Roorkee, Bhargava Lane, Devpura, Haridwar 249 401, United Kingdom
Corresponding Author: Tyagi, B.; Galgotia College of Engineering and Technology, Greater Noida, India
Appears in Collections:Journal Publications [MA]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.